# SDR 99ZZZX1667

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT PYLON LOWER FAIRING MATING SURFACE TO EXHAUST NOZZLE IS CHAFED 100 PERCENT MATERIAL LOSS.
